# SDR FDEA200901210284

- Difficulty date: January 21, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 53,691 hours, 12,304 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE (WING MOUNTED), UPPER ATTACHMENT   OUTBOARD BORE FOUND CORROSION AT CHAMFER AREA.  COMPLIED WITH E.A. 1-5750-127891,  CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100.
